Dr. Maziar Salahi
Faculty: Faculty of Mathematical Sciences
Department: Department of Applied Mathematics
University of Guilan
Home | Login

| Password Recovery | | فارسی
Dr. Maziar Salahi
Academic Rank:

Associate Prof.


Faculty of Mathematical Sciences


Department of Applied Mathematics

Profile :: Educations :: Publications :: Courses :: Schedule :: CV :: Contact

I am on research leave at the University of Waterloo from July 2015 to June 2016. I work with Prof. Henry Wolkowicz.

I started  my academic career at the University of Guilan in 2006 after spending a short postdoc position at the school of computational engineering and science at McMaster University, Hamilton, Canada.  I enjoy my work and educating students.


Research Interests:

My research interests mainly focuses on developing efficient interior point algorithms for solving linear and nonlinear optimization problems.  Recently, I am also  involved on modeling  and solving some location problems.  Besides my main research interest, I am also interested in nulmerical linear algebra and scientific computing.


 Editorial Board Membership:

 Bulletin of the Iranian Mathematical Society, since Sep. 2013.

 International Journal of Applied Operational Research, since Sep. 2011.

Journal of Mathematical Modeling, since Sep. 2013.


1: Undergraduate degree from the University of Guilan in applied mathematics with honor, 1998.


2: Master degree in applied mathematics from Sharif University of Technology, 2000.


3: Ph.D. in applied mathematics (Optimization) from McMaster University in Hamilton, Canada, 2006.

Winner of the best student paper prize of MITACS (www.mitacs.ca), 2005.


Advisor: Prof. Tamas Terlaky, www.lehigh.edu/~tat208


4: Winner of the Dr. Abbas Riazi Kermani Prize in 2009, The prize is awarded to the best paper in Annual Iranian Mathematics Conference..

Journal Papers:


1: M. Salahi, N. Mahdavi-Amiri, Polynomial time second order Mehrotra-type predictor-corrector algorithms. Joint work with N. Mahdavi-Amiri. Applied Mathematics and Computation(ISI), 2006.


 2: M. Salahi, T. Terlaky,  Postponing the choice of the barrier parameter in Mehrotra-type algorithms. Joint work with T. Terlaky. European Journal of Operational Research(ISI), 2007.


 3: M. Salahi, T. Terlaky, Adaptive large neighborhood self-regular predictor-corrector IPMs for LO. Joint work with T. Terlaky. Journal of Optimization theory and Applications(ISI), 2007.


 4:  M. Salahi, A finite termination Mehrotra-type predictor-corrector algorithm. Applied Mathematics and Computation(ISI), 2007.


 5: M. Salahi, J. Peng, T. Terlaky,  On Mehrotra-type predictor-corrector algorithms. SIAM Journal on Optimization(ISI), 2007 .


 6:  M. Salahi, M.R. Peyghami, T. Terlaky, New complexity analysis ofinfeasible IPMs for linear optimization. Joint work with R. Peyghami and T. Terlaky. European Journal of Operational Research (ISI), 2008.


7: M. Salahi, T. Terlaky,  Mehrotra-type Predictor-Corrector Algorithm Revisited. Optimization Methods and Software (ISI), 2008.


8:  M. Salahi, On Ill-Conditioned Linear Systems and Regularized GMRES Method,  Applied Mathematics and Information Sciences (ISI) , 3(1), 45-51,2009.


 9: M. Salahi, T. Terlaky,  A hybrid adaptive algorithm for linear optimization,   Asia Pacific Journal of Operational Research (ISI),  26(2), 235-256, 2009.


 10: M. Salahi,  Nonnegative  ill-conditioned linear systems and  GMRES method, Journal of Applied Mathematics and Computing, springer, 2009.

 11: M. Salahi, A Short Note  on  $min_{xin R^n} rac{ orm{Ax-b}^2}{1+ orm{x}^2}$, Applied Mathematics and Computation(ISI), 2009.


12:H. Aminikhah, M. Salahi, A new HPM for system of integro-differential equations, with  H. Aminikhah,  Interational Journal of Computer Mathematics (ISI), 2010.


 13: M. Salahi, H. Zareamoghaddam, Computational experiments on the Tikhonov regularization of the total least squares problem,  Computer Science Journal of Moldova,17(1), 12--25, 2009.


 14:  H. Aminikhah, M. Salahi, A new HPM for integral equations,  Applications and Applied Mathematics, 4(1), 122-133, 2009.


 15: M. Salahi,  A Self-Regular Newton Based Algorithm for Linear Optimization, ANZIAM Journal (ISI), 2009.


16: M. Salahi, Convex Optimization Approach to a Single Quadratically Constrained Quadratic Minimization
Problem, Central European Journal of Operations Research (ISI), 2010.


17: M. Salahi, Robust Least Squares Solution of Linear inequalities,  Applied Mathematics Letter (ISI), 2010.


18: M. Salahi, S. Ketabchi, Correcting an inconsistent set of linear inequalities,  Optimization Methods and Software(ISI), 2010 .


19: M. Salahi,  New barrier parameter updating techniques in Mehrotra-type algorithm, Bulletin of Iranian Math Society (ISI), 2010.


20: M. Salahi, New adaptive interior point algorithm for linear optimization, Kybernetika(ISI), 2010.


 21: M. Salahi, Regularization Tools and Robust Optimization for Ill-conditioned Least Squares Problem: A Computational Comparison,  Applied Mathematics and Computations (ISI), 2011.


 22: J. Peng, M. Salahi, Interior Point Methods for Nonlinear Programs, Wiley Handbook on OR and Management Science,  2011.


23:M. Salahi, T. Terlaky, Self-regular interior-point methods for cone linear optimization, SDP Handbook, Springer, 2011.


24: M. Salahi,  Optimal Correction of Infeasible Systems in the Second Order Conic Linear Setting,  Computer Science Journal of Moldova, 2011.


25: M. Salahi, A Semidefinite Relaxation Scheme for Quadratically Constrained Quadratic Problems with an Additional Linear Constraint, Iranian Journal of Operations Research,  2011.


26: M. Salahi, Robust L1 and L_inf solutions of linear inequalities, Applications and Applied Mathematics, Vol 6 (2),  2011.


27: A. Taati, M. Salahi, Strictly convex quadratic underestimator  using halton sequence and rand function, J. of Adva. Res. Sci. Comput., 2012, vol 4(1), 24-35.


28: M. Salahi, A. Jamalian, A. Taati, Global Minimization of Multi-Funnel Functions Using Particle Swarm Optimization, Neural Computing and Applications (ISI), Volume 23, Issue 7-8, pp 2101-2106, 2013.


29: M. Salahi, S. Fallahi, Linear Fractional Program Under Interval and Ellipsoidal Uncertainty, Kybernetika (ISI),  49(1), 181-187, 2013.


30: H. Aliabadi, M. Salahi, Robust Geometric Programming Approach to Profit Maximization with Interval Uncertainty, CSJM v.21, n.1 (61), 2013, pp.86-96.


31: H. MolaAbasi, F. Kalantary,  M.Salahi, Uncertainty in Shear Wave Velocity Based on Standard Penetration Test by Using Error Least Square Model, Journal of Engineering Geology, Vol.6, No.2, Autumn 2012 & Winter 2013.


32: F. Kalantary, H. MolaAbasi, M. Salahi,  M. Veiskarami, Prediction of liquefaction induced lateral displacements using robust optimization model, Scientia Iranica (ISI), 20(2), 242-250, 2013.


33: S. Fallahi, M. Salahi, On the Indefinite Quadratic Fractional Optimization with Two Quadratic Constraints,  Journal of Optimization Theory and Applications (ISI),  162(1), 249-256, 2014.

34: M. Salahi, A. Taati, Interior Point Gradient Algorithm for Totally Nonnegative Least Squares Problems in Inequality Sense,   International Journal of Computer Mathematics (ISI), 91(7), 1593-1600, 2014.


35: I. Shooshpasha, H. Mola-Abasi, A. Jamalian, Ü. Dikmen, M. Salahi, Validation and application of empirical shear wave velocity models based on standard penetration test, Computational Methods in Civil Engineering, 4(1), pp 25-41, 2013.


36: M. Salahi, S. Fallahi, A Semidefinite Optimization Approach to Quadratic Fractional Optimization with a Strictly Convex Quadratic Constraint,  Iranian Journal of Mathematical Sciences and Informatics (Scopus,ISC),  9(2), 65-71, 2014.


 37: M. Salahi, A. Jamalian, Multiple Capacitated Plant Location Problem with Customer and Supplier Matching, accepted in Computational  Mathematics and Modeling (Scopus),  26(2), 273-283, 2015.


 38: P. Sagheb Haghighi, M. Moradi, M. Salahi, Categorizing Suppliers’ Risk Performance Using Fuzzy LinPreRa based AHP and Fuzzy C-Means,  International Journal of Intelligent Systems and Applications, vol 6, 2014.


39: A. Jamalian, M. Salahi, Robust Solutions to Multi-Facility Weber Location Problem under Interval and Ellipsoidal Uncertainty,  Applied Mathematics and Computation (ISI), 242 (2014) 179–186.


40: M. Salahi and A. Taati, Nonnegative Least Squares Solution in Inequality Sense via LCP Reformulation, Advanced Modeling and Optimization, 16 (2),  285-294, 2014.


41: P. Sagheb, M. Moradi, M. Salahi, Supplier Evaluation: Fuzzy Linguistic Preference Relations and Fuzzy C-Means Approach,  International Journal of Operations Research, 11(3), 69-81, 2014.


42: M. Salahi, S. Fallahi,  Parametric Approach for Solving Quadratic Fractional Optimization with a Linear and a Quadratic Constraint, accepted in Computational and Applied Mathematics (ISI), Oct 2014.


43: M. Salahi, S. Fallahi, On the Quadratic Fractional Optimization with a Strictly Convex Quadratic Constraint, accepted in Kybernetika (ISI),   51(2),  ( 2 0 1 5 ) , 3 0 6 – 3 2 1.

Conference Papers:

 1: M. Salahi, Introduction to conic optimization, research week of Uinversity of Guilan, 2007.


 2: M. Salahi, Correcting an inconsistent set of linear inequalities by generalized Newton method, ICCOPT-MOPTA, Hamilton, Canada, August 2007.


 3: M. Salahi,  On single quadratically constrained quadratic minimization, Proceeding of the annual Iranian Mathematics Conference,Kerman, Iran, August 26, 2008.


 4:  M. Salahi,  An interior point algorithm with adaptive updating of the barrier parameter for linear optimization problem, University of Guilan, Annual Conf. March 2009.


 5:  M. Salahi,  On the least squares solution of linear inequalities, 2nd Int. OR Conference, Mazandaran University, May 2009.


6: M. Salahi, Semidefinite relaxations of some nonconvex quadratic problems, American University of  Sharjah. March 2010.


 7: M. Salahi, Total least squares in the second order conic setting, 3rd iranian international OR conference, May 2010, amirkabir University, Tehran.


8: M. Salahi, On the Optimal Correction of Infeasible Second Order Conic Linear Inequalities, First international conference on optimization and operations research, IPM, Tehran, Jan 2011.


 9: M. Salahi, Conic Optimization: some applications, Annual Iranian Math conference, Vali Asr University of Rafsanjan, Sep 2011, Rafsanjan, Iran.


10: M. Salahi, S. Fallahi, On the Quadratic Fractional Optimization with a Strictly Convex Quadratic Constraint, International Conference on Operations Research and Optimization,  January 19-22, 2013, University of Tehran, Tehran, Iran.


11: F. Piri, M. Salahi, F. Mehrdoust, Robust Mean-Conditional Value at Risk Portfolio Optimization, 3rd Conference on Financial Mathematics & Applications, 30,31 January 2013, Semnan University, Semnan.


 12: A. Taati, M. Salahi, Interior point gradient algorithm for totally nonnegative least squares problem in inequality sense, Annual Iranian Math conference, Ferdowsi University of Mashhad, Sep 2013, Mashhad, Iran.


13: S. Lotfi, M. Salahi, F. Mehrdoust, Robust Mean-Value at Risk: A Numerical Approach,
 7th Iranian Operations Research Conference, Semnan, Iran,  May 2014.


14: S. Lotfi, M. Salahi, F. Mehrdoust,  Robust Mean-Value at Risk Model: Solution and Structure Robustness, 45th Iranian annual Math conference, August 2014, Semnan, Iran.



Day / Time 8 - 10 10 - 12 12 - 14 14 - 16 16 - 18 18 - 20
Sat - - - - - -
Sun - - - - - -
Mon - - - - - -
Tue - - - - - -
Wed - - - - - -

contact Dr. Maziar Salahi
salahim@guilan.ac.ir, salahi.maziar@gmail.com
Department of Applied Mathematics, Faculty of Mathematical Science, University of Guilan, Namjoo Street, Rasht, Iran, P.O.Box 1914.

Office Hours: See my weekly schedule above!
Email: salahim@guilan.ac.ir, salahi.maziar@gmail.com   Login